Growth Estimates for Arbitrary Sequences of Multiple Rectangular Fourier Sums

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)1-8
Число страниц8
ЖурналProceedings of the Steklov Institute of Mathematics
Том284
Номер выпускаSUPPL.1
DOI
СостояниеОпубликовано - апр 2014

Отпечаток

Trigonometric Series
Partial Sums
Fourier series
Arbitrary
Estimate

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{720b5c3ae22d4f76adef94a084350875,
    title = "Growth Estimates for Arbitrary Sequences of Multiple Rectangular Fourier Sums",
    keywords = "trigonometric Fourier series, order of growth almost everywhere., SERIES",
    author = "Antonov, {N. Yu}",
    year = "2014",
    month = "4",
    doi = "10.1134/S0081543814020011",
    language = "English",
    volume = "284",
    pages = "1--8",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "SUPPL.1",

    }

    Growth Estimates for Arbitrary Sequences of Multiple Rectangular Fourier Sums. / Antonov, N. Yu.

    В: Proceedings of the Steklov Institute of Mathematics, Том 284, № SUPPL.1, 04.2014, стр. 1-8.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Growth Estimates for Arbitrary Sequences of Multiple Rectangular Fourier Sums

    AU - Antonov, N. Yu

    PY - 2014/4

    Y1 - 2014/4

    KW - trigonometric Fourier series

    KW - order of growth almost everywhere.

    KW - SERIES

    UR - http://www.scopus.com/inward/record.url?scp=84898742312&partnerID=8YFLogxK

    UR - https://elibrary.ru/item.asp?id=21872442

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000334277400001

    U2 - 10.1134/S0081543814020011

    DO - 10.1134/S0081543814020011

    M3 - Article

    VL - 284

    SP - 1

    EP - 8

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    IS - SUPPL.1

    ER -